# SDR DALA2019013100717

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 68,947 hours, 26,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT FASTENER HOLE. RIGHT WING UPPER SURFACE, APPROX. 6 INCHES AFT OF I/B END OF NR 10 SLAT TRAILING EDGE WEDGE. REPAIRED REF SRM.
